# SDR AMTA200400933

- Difficulty date: July 24, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Turbine Oheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGE 'RT TURBINE OVERHEAT DET 2' DISPLAYED.  DEFERRED PER MEL 26-11-20.  (M)
